# SDR IPXA2018090733713

- Difficulty date: August 1, 2018
- Submitted: September 7, 2018
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 116,253 hours, 19,596 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65B38090118
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D1, CORROSION ON UPPER CAP OF MAIN DECK FLOORBEAM AT STA 1800, BETWEEN RBL 75-92 TO RBL 95.58. REPAIR IAW EO B747-5310-69766-A.
